Profil

YALIN Sinan

Main Referenced Co-authors
Main Referenced Keywords
bialgebras (3); homotopical algebra (3); homotopy invariance (2); props (2); classifying spaces (1);
Main Referenced Disciplines
Mathematics (9)

Publications (total 9)

The most downloaded
151 downloads
Yalin, S. (2015). Maurer-Cartan spaces of filtered L-infinity algebras. Journal of Homotopy and Related Structures. doi:10.1007/s40062-015-0108-9 https://hdl.handle.net/10993/22424

The most cited

4 citations (OpenCitations)

Yalin, S. (2015). Maurer-Cartan spaces of filtered L-infinity algebras. Journal of Homotopy and Related Structures. doi:10.1007/s40062-015-0108-9 https://hdl.handle.net/10993/22424

Yalin, S. (2016). Moduli stacks of algebraic structures and deformation theory. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/26304.

Yalin, S. (2016). Moduli stacks of algebraic structures and deformation theory. Journal of Noncommutative Geometry. doi:10.4171/JNCG/243
Peer Reviewed verified by ORBi

Yalin, S. (2015). Realization spaces of algebraic structures on chains. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/26303.

Yalin, S. (2015). Function spaces and classifying spaces of algebras over a prop. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/26302.

Yalin, S. (2015). Moduli stacks of algebraic structures and deformation theory. Journal of Noncommutative Geometry. doi:10.4171/JNCG/243

Yalin, S. (2015). Maurer-Cartan spaces of filtered L-infinity algebras. Journal of Homotopy and Related Structures. doi:10.1007/s40062-015-0108-9
Peer Reviewed verified by ORBi

Yalin, S. (2014). The homotopy theory of bialgebras over pairs of operads. Journal of Pure and Applied Algebra, 218 (6), 973-991. doi:10.1016/j.jpaa.2013.10.013
Peer Reviewed verified by ORBi

Yalin, S. (2014). Simplicial localization of homotopy algebras over a prop. Mathematical Proceedings of the Cambridge Philosophical Society, 157 (3), 457–468. doi:10.1017/S0305004114000437
Peer Reviewed verified by ORBi

Yalin, S. (2014). Classifying spaces of algebras over a prop. Algebraic and Geometric Topology, 14 (5), 2561--2593. doi:10.2140/agt.2014.14.2561
Peer Reviewed verified by ORBi

Contact ORBilu